# SDR SWAA2021031554662

- Difficulty date: March 12, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 46,511 hours, 27,789 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Loose
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST HANDLE LOOSE / RESECURED L1 DOOR ASSIST HANDLE PER B737-700 AMM 52-11-31-400-801 SUB TASK 52-11-31-020-011
